TU Darmstadt / ULB / TUbiblio

Pseudo-hoops

Georgescu, George and Leustean, Laurentiu and Preoteasa, Viorel (2005):
Pseudo-hoops.
11, In: Journal of Multiple-Valued Logic and Soft Computing, pp. 153-184, [Article]

Item Type: Article
Erschienen: 2005
Creators: Georgescu, George and Leustean, Laurentiu and Preoteasa, Viorel
Title: Pseudo-hoops
Language: German
Journal or Publication Title: Journal of Multiple-Valued Logic and Soft Computing
Volume: 11
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 15:55
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item